Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



On the semicontinuity of the mod 2 spectrum of hypersurface singularities

Authors: Maciej Borodzik, András Némethi and Andrew Ranicki
Journal: J. Algebraic Geom. 24 (2015), 379-398
Published electronically: January 8, 2015
MathSciNet review: 3311588
Full-text PDF

Abstract | References | Additional Information

Abstract: We use purely topological methods to prove the semicontinuity of the $\mod 2$ spectrum of local isolated hypersurface singularities in $\mathbb {C}^{n+1}$, using Seifert forms of high-dimensional non-spherical links, the Levine–Tristram signatures and the generalized Murasugi–Kawauchi inequality.

References [Enhancements On Off] (What's this?)


Additional Information

Maciej Borodzik
Affiliation: Institute of Mathematics, University of Warsaw, ul. Banacha 2, 02-097 Warsaw, Poland

András Némethi
Affiliation: A. Rényi Institute of Mathematics, Reáltanoda u. 13-15, 1053 Budapest, Hungary

Andrew Ranicki
Affiliation: School of Mathematics, University of Edinburgh, Edinburgh EH9 3JZ, Scotland, United Kingdom
MR Author ID: 144725

Received by editor(s): October 5, 2012
Published electronically: January 8, 2015
Article copyright: © Copyright 2015 University Press, Inc.
The copyright for this article reverts to public domain 28 years after publication.